# SDR AWXA200401407

- Difficulty date: December 16, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,037 hours, 22,230 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter Element
- Part number: QA07301
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT TAKEOFF, RECEIVED ECAM MESSAGE FOR NR 1 ENG FUEL FILTER CLOGGED, REJECTED TAKEOFF AT 60 KTS, MESSAGE DISAPPEARED AFTER A FEW SECONDS.  MADE SEVERAL ATTEMPTS TO TRY & DUPLICATE MESSAGE WITH NO SUCCESS, TAXIED BACK TO RUNWAY & TOOK OFF.  AFTER TAKEOFF AT APPROX 1000 FT, NR 1 ENG FUEL FILTER CLOG MESSAGE REAPPEARED & STAYED ON FOR APPROX 5 MINS THEN DISAPPEARED FOR REMAINDER OF FLT.  WHEN ACRFT LANDED,  MX REPLACED NR 1 ENG FUEL FILTER ELEMENT, LEAK CHK GOOD.MX R/R NR 1 ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM, LEAK & OPS CHECK GOOD. FUNCTIONAL TEST OF FUEL DIFFERENTIAL PRESSURE SWITCH S/N N101 COULD NOT DUPLICATE REASON FOR REMOVAL, UNIT PASSED ALL TESTS PER CMM 73-34-15, REV. 2.
